# SDR REXA2022091502094

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 601R322017
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 409+16 IS CORRODED BETWEEN STGR 25L AND 25R.	REPAIRED FUSELAGE FRAME 409+16 FRON STGR 25L TO STGR 25R IAW CRJ 200 SRM 53-00-15-02 REPAIR NO.1.
